# SDR Q0MF20130409003

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000190
- Aircraft time: 11,789 hours, 11,891 cycles
- Engine: Ge CF3410E5A1
- Engine time: 11,789 hours, 11,891 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT B-16822 EXPERIENCED ENG NR 1 UNABLE TO ACCELERATE ACCOMPANIED ENG SURGE ABOUT TAKEOFF, THE CREW DECIDED TO ABORT TAKEOFF.  THEN "ENG 1 FAIL" AND "ENG EXCEEDENCE" EICAS MESSAGE APPEARED DURING TAXIING BACK.  MECHANIC PERFORMED ENG NR 1 INSPECTION FOUND METAL CHIP IN THE EXHAUST.  FOUND THE HPC GOT SERIES DAMAGE AT STG 3 & 4 BLADES.  NOT ANY FADEC F/C SHOWED EXCEPT 73216121E1 (N2 ROLL BACK).  PLAN TO REPLACED ENG NR 1 ON APR.11.
